EconPapers    
Economics at your fingertips  
 

Equilibrium stability in a nonlinear cobweb model

George Evans () and Bruce McGough ()

Economics Letters, 2020, vol. 193, issue C

Abstract: We demonstrate existence, and stability under adaptive learning, of restricted perceptions equilibria in a nonlinear cobweb model.

Keywords: E-stability; Adaptive learning; Restricted perceptions equilibrium; Cobweb model (search for similar items in EconPapers)
JEL-codes: D83 D84 E31 E32 E52 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176520301063
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:193:y:2020:i:c:s0165176520301063

DOI: 10.1016/j.econlet.2020.109130

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-10-20
Handle: RePEc:eee:ecolet:v:193:y:2020:i:c:s0165176520301063